MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER 635 BILIARY SELF EXPANDING METAL STENT; FGE, STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

COOK IRELAND LTD ZILVER 635 BILIARY SELF EXPANDING METAL STENT; FGE, STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number G50620
Medical Device Problem Code Dent in Material (2526)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
After the nurse opened the package and flushed the system with sterile water, the zilbs-635-8-6 stent delivery system was advanced over the guidewire through the duodenoscope and positioned in the common bile duct.When the operator attempted to deploy the stent, the pusher could not be advanced and the stent would not release.The assembly was withdrawn from the scope, and a kink was observed at the distal (leading) tip.A new device of the same rpn was introduced, and the procedure was completed without further issues."a section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence." what endoscope channel size was used? 3.7.Details of the wire guide used (name, diameter)? metii-35-480.Did the patient exhibit difficult anatomy (n/a, tortuous, altered)? (if altered please indicate the procedure type (e.G., cholodochojejunostomy).No.Was resistance encountered when advancing the delivery system to the target location? (if resistance was felt how did the physician deal with the resistance encountered?) yes, balloon dilation.Was a stent previously placed at the same or adjacent location? no.Was the stent being placed through the side wall of a previously placed stent? no.What was the position of the elevator during advancement/deployment/removal? down.

Brand Name
ZILVER 635 BILIARY SELF EXPANDING METAL STENT
Common Device Name
FGE, STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE  00000
Manufacturer (Section G)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE   00000
Manufacturer Contact
sinead o'leary
o'halloran rd
national technology park
limerick 00000
IE   00000
061334440
MDR Report Key24715287
Report Number3001845648-2026-00107
Device Sequence Number5763632
Product Code FGE
UDI-Device Identifier10827002506203
UDI-Public(01)10827002506203(17)280418(10)C2289365
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K163018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG50620
Device Catalogue NumberZILBS-635-8-6
Device Lot NumberC2289365
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/28/2026
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale
Patient Weight48 KG